Doctor insights on:
Sever nausea, no sleep in 6days, discofort in lower abdom. On yaz, took week l8 2 fix time would be due sat but nw not till sat after. What wrong?
Unclear: That could be a number of things but it is definitely not normal so please go see a doctor, talk to them and have exam to get to the bottom of this. ...Read more
I was on Yaz for a while now due to nausea my doctor switched me to novynette i started yesterday the day i usually start am i fully protected ?
I'm on my second month of yaz. And this week (one week before my period is due) i started feeling very nauseas and dizzy. Is this common?
I'm on yaz. When i got my period it was unusually light & for first time i got my period also after sugar pills. I've been nauseas past 2 days. Ideas?
Yaz causing heart problems? I am taking Yaz birth control pills and lately I have noticed my heart beating abnormally. Sometimes when i lie down i can feel it beating over my entire body, sometimes skipping a beat. I often experience nausea along with t
Not likely: This sounds as if you're uncomfortable, and you should discuss this with your primary doctor, but not likely due to yaz. Nausea may be present in first 1-3 months of yaz. Try taking in the evening, but if it is occurring the first few months, it's likely to get better. Discuss benefits/risks of yaz with your doctor. ...Read moreSee 1 more doctor answer
I'm 3 days late for my period. Negative home pregnancy test. Bad cramping, nausea and tiredness. I'm on Yaz birth control pill my last period 1 nov?
No worry: Don't count days. if u miss a cycle or two then get checked. ...Read more
Brown, dry discharge day after withdrawal bleeding on YAZ B.C. Has lasted for two weeks with cramping, full feeling, and nausea. Help?
Go to the Doctor: I don't know what else we can teach you here. Brown discharge is blood that has lost all of it's oxygen. Cramping and bleeding when not your period may mean infection or STD. You must go to see your doctor, as we have already repeatedly taught you, for an examination and testing. ...Read more
Nauseated?: Biggest side effect of taking three in a day is nausea, maybe vomiting. But the biggest concern is that you may not be as protected against getting pregnant. Have you had unprotected sex in the last 5 days? Take plan b, ella, or get a copper iud. Talk to your doc if you're at risk of pregnancy. ...Read more
- Talk to a doctor live online for free
- Why is rice giving me nausea?
- What causes nausea right before period?
- Ask a doctor a question free online
- Is it normal to feel nausea before your period?
- Severe upper right abdominal pain under rib cage belching nausea gas cause cure
- Nausea after period
- Dizziness nausea pelvic pain missed period negative pregnancy test
- Talk to a gynecologist online for free